# SDR DHL2003747006

- Difficulty date: June 10, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT ENGINE NR 1 OIL FILTER BYPASS LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURES, SHUT DOWN ENGINE AS PER ABNORMAL PROCEDURES.  DIVERTED TO KMCI.  ON SHORT FINAL, LIGHT DID EXTINGUISH.  INSPECTED FILTER, CHECKED GOOD.  LEAK CHECKED GOOD ON ENGINE RUN.  LIGHT DEFERRED PER MEL 79-4, DMI 13220.  REF DMI NR 13220 NR 1 ENGINE OIL FILTER BYPASS LIGHT DMI INCORRECTLY DEFERRED UNDER MEL 79-4.  CORRECT DMI  SHOULD BE DHL MEL 79-2 PLACARD & DMI SHEET CHANGED TO REFLECT CORRECT MEL REF.  REF DMI 13220 IN FLIGHT NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY INCLUDING OIL FILTER BYPASS SWITCH.  SEE ITEM 1P LOG 327820.  THIS CLEARS DMI 13220.  PLACARD REMOVED.
